# SDR FDEA201008173032

- Difficulty date: August 17, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 17,133 hours, 9,187 cycles
- Engine: Ge CF680
- Engine time: 16,391 hours, 8,953 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350544851
- Part serial: AEX13981
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

WITH 40 PERCENT N1 STABLE SELECTED TO GO NR2 ENGINE DID NOT ACCELERATE LOW SPEED REJECT DUE TO YAW, ON SECOND  ATTEMPT STABLE AT 50 PERCENT N1 ROLLING T/O SELECTED TO GO AND HAD NORMAL ACELERATION.    STARTER FAILED ON ENG START BY MX-- SUSPECT STARTER, STAYED ENGAGED--WRI 80-00 / 9192.  R & R STARTER IAW AMM 80-13-01-04-0.  RAN NR 2 ENG IAW JRH 7-12 ACCELERATION CHECK 40 PERCENT POWER ASSURANCE SETTING.  ENGINE ACCEL TIME WAS 5 SECONDS AND ALL PARAMETERS ARE GOOD. ACFT OK FOR SERVICE.
